# SDR CA060529004

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 26,472 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 6122 · Propeller Governor
- Part: Flange
- Part number: 8210263C
- Condition: Split
- Location: Prop Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL DRIPPING UNDER RIGHT ENGINE AFTER SHUT DOWN, ENGINE CLEANED AND CASE NEGATIVE PRESSURE CHECKED, FOUND SERVICEABLE.  ENGINE GROUND RUN/MAX POWER CARRIED OUT.  OIL FOUND TO BE LEAKING FROM THE PROP GOVERNOR.  PROP GOVERNOR REPLACED WITH SERVICEABLE UNIT P/N 8210-263C, S/N 1812067.  GROUND RUN CARRIED OUT SATISFACTORY.
